# SDR ASAA2025062959120

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44113
- Aircraft time: 27,543 hours, 8,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE AISLE EMERGENCY LIGHTS FAILED TO STAY ON. GROUNDED - YES. REPLACED AFT RIGHT SIDE AISLE EMERGENCY LIGHT BATTERY OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-805.
